# SDR VNAA202407100001

- Difficulty date: May 29, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: LE67039723
- Condition: Worn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO RC TRFKE001RPE1': WEAR ON FWD/AFT COUNTERBALANCE ARMS AT FWD/CTR BAGGAGE BAY DOOR.  WEAR ON FWD/AFT COUNTERBALANCE ARMS AT FWD BAGGAGE BAY DOOR AND WEAR ON AFT COUNTERBALANCE ARMS AT CTR BAGGAGE BAY DOOR WERE REPAIRED PER REO 690-52-35-418 REV.-AND REO 690-52-35-419 REV.-- AND WEAR ON FWD COUNTERBALANCE ARMS AT CTR BAGGAGE BAY DOOR WAS PERFORMED ON NRC0034
